# SDR AALA201507179002

- Difficulty date: July 5, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON AFT GALLEY WEB, SUPPORT FRAME, UNDER SHEAR PLATE BETWEEN FRAME 69 & 70 AT STRINGER 23.  REPLACED IAW SRM 51-72-11 & DWG D53474180.
